The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (433 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 4, 1998, pp. 1021–1024
DOI: 10.4171/ZAA/864

Published online: 1998-12-31

Domain Identification for a Nonlinear Elliptic Equation

Dang Duc Trong[1]

(1) National University, Hochiminh City, Vietnam

It is proposed to identify the domain $\Omega \in \mathbb R^n$ of a nonlinear elliptic equation subject to given Cauchy data on part of the known outer boundary $\Gamma$ and to the zero condition on the unknown inner boundary $\gamma$. It is proved that under the assumption $\dot{\bar{\Omega}} = \Omega$, the domain $\Omega$ is uniquely determined.

Keywords: Domain identification, nonlinear elliptic equations, zero Dirichiet condition

Trong Dang Duc: Domain Identification for a Nonlinear Elliptic Equation. Z. Anal. Anwend. 17 (1998), 1021-1024. doi: 10.4171/ZAA/864